Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - A. Braides - A. Garroni

Special functions with bounded variation and with weakly differentiable traces on the jump set

created by braidesa on 28 Apr 2015

[BibTeX]

partially unpublished manuscript

Inserted: 28 apr 2015
Last Updated: 28 apr 2015

Year: 1995
Notes:

Part of the chapters 1-4 have been published in the paper

L..Ambrosio, A.Braides, and A.Garroni. Special functions with bounded variation and with weakly differentiable traces on the jump set. Nonlinear Diff. Equations Appl. 5 (1998), 219-243

Chapter 5 (the vector-valued case) had not been included due to the paper length restrictions of the journal



Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1